# SDR DALA13042779207

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY WET AREA, BS 1364, LBL 14- RBL 11, FLOORBEAM CORRODED ON UPPER SURFACE.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  INSTALLED NEW FLOORBEAM IAW DWG 5930961, REV BL AND SRM 51-30-00.
